Magnesium Citrate and Tenofovir effects on stool?

Wondering if mag citrate and tenofovir have effects on stool

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Magnesium Citrate and Tenofovir effects on stool?

Postby chrosy » 09 Dec 2020, 05:04

Hi Everyone,

I'm new and very glad that I found this golden forum. I've been suffering chronic anal fissure since April 2020. My fissure is on and off. I started taking magnesium citrate last August as I saw some posts that magnesium citrate will help relax the anus (mine is tight). Ever since I started taking magnesium citrate, I noticed my stool getting softer and real thin (index finger thin). Last week I started taking Tenofovir which is a antiviral medication to treat my chronic Hepatits B (got it when I was a child), and I noticed that my stool is starting to get a little bigger (around 2cm in diameter). With this.. I started tearing again.

I'm wondering if Tenofovir and magnesium citrate have bad interactions which makes stool. Thank you.
chrosy
Fibre Addict
 
Posts: 8
Topics: 4
Joined: 09 Dec 2020, 04:52
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 1 guest